Structures Computable in Polynomial Time. II Full article
Journal |
Algebra and Logic
ISSN: 0002-5232 , E-ISSN: 1573-8302 |
||||
---|---|---|---|---|---|
Output data | Year: 2018, Volume: 56, Number: 6, Pages: 429-442 Pages count : 14 DOI: 10.1007/s10469-018-9465-x | ||||
Tags | categoricity; computable categoricity; computable stable relations; polynomially computable stable relations | ||||
Authors |
|
||||
Affiliations |
|
Abstract:
We consider a new approach to investigating categoricity of structures computable in polynomial time. The approach is based on studying polynomially computable stable relations. It is shown that this categoricity is equivalent to the usual computable categoricity for computable Boolean algebras with computable set of atoms, and for computable linear orderings with computable set of adjacent pairs. Examples are constructed which show that this does not always hold. We establish a connection between dimensions based on computable and polynomially computable stable relations. © 2018, Springer Science+Business Media, LLC, part of Springer Nature.
Cite:
Alaev P.E.
Structures Computable in Polynomial Time. II
Algebra and Logic. 2018. V.56. N6. P.429-442. DOI: 10.1007/s10469-018-9465-x WOS Scopus OpenAlex
Structures Computable in Polynomial Time. II
Algebra and Logic. 2018. V.56. N6. P.429-442. DOI: 10.1007/s10469-018-9465-x WOS Scopus OpenAlex
Original:
АЛАЕВ П.Е.
Структуры, вычислимые за полиномиальное время. II
Алгебра и логика. 2017. Т.56. №6. С.651-670. DOI: 10.17377/alglog.2017.56.601
Структуры, вычислимые за полиномиальное время. II
Алгебра и логика. 2017. Т.56. №6. С.651-670. DOI: 10.17377/alglog.2017.56.601
Identifiers:
Web of science: | WOS:000426390500001 |
Scopus: | 2-s2.0-85042406953 |
OpenAlex: | W4245421229 |